# SDR DL76G070588

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 32,420 hours, 4,900 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 89K0405
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

CABIN ALT AUTO 1 AND AUTO 2 INOP.  FOUND CONTROLLER FAULT.  NO RESET.  REPLACED NR 2 CABIN PRESS CONTROLLER.  BITE CHECK GOOD.
